Sampled-data fuzzy control of chaotic systems based on a T-S fuzzy model

Full text for this resource is not available from the Research Repository.

Wu, Z-G, Shi, Peng, Su, H and Chu, J (2014) Sampled-data fuzzy control of chaotic systems based on a T-S fuzzy model. IEEE Transactions on Fuzzy Systems, 22 (1). 153 - 163. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/26695
DOI https://doi.org/10.1109/TFUZZ.2013.2249520
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Chaotic systems; exponential stability; sampled-data control; Takagi-Sugeno fuzzy model
Citations in Scopus 236 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login